# SDR 2020F00063

- Difficulty date: November 7, 2019
- Submitted: November 9, 2019
- Operation: General aviation
- Aircraft: N500CR
- Make and model: Beech 200BEECH
- Aircraft serial: BB714
- Aircraft time: 12,591 hours, 10,227 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED AIR WARNING ANNUNCIATION ILLUMINATED IN FIGHT, CAUSING RETURN TO ORIGINATING DEPARTURE AIRPORT. LIGHT EXTINGUISHED DURING RETURN FLIGHT, DID NOT RE-ILLUMINATE FOR THE REMAINDER OF THE FLIGHT.
